# SDR FDEA201010113998

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 140N263329
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2L PAX DOOR HAS UPPER AND LOWER CAMPLATES CORRODED. CORRODED CAMPLATES ON L2 DOOR REPAIRED IAW EA F-5210-139380.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
